# SDR A6WA201401254529

- Difficulty date: January 15, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING BURN DAMAGE TO RT OTBD FLAP UPPER SKIN PANEL & TE.  PERFORMED CHANNEL SPLICER & DOUBLER REPAIR IAW CRJ 200 SRM 57-53-00 REPAIR NR 3.
